• Title, Summary, Keyword: q-Volkenborn integral

Search Result 7, Processing Time 0.034 seconds

ANALYTIC PROPERTIES OF THE q-VOLKENBORN INTEGRAL ON THE RING OF p-ADIC INTEGERS

  • Kim, Min-Soo;Son, Jin-Woo
    • Bulletin of the Korean Mathematical Society
    • /
    • v.44 no.1
    • /
    • pp.1-12
    • /
    • 2007
  • In this paper, we consider the q-Volkenborn integral of uniformly differentiable functions on the p-adic integer ring. By using this integral, we obtain the generating functions of twisted q-generalized Bernoulli numbers and polynomials. We find some properties of these numbers and polynomials.

ON THE q-EXTENSION OF THE HARDY-LITTLEWOOD-TYPE MAXIMAL OPERATOR RELATED TO q-VOLKENBORN INTEGRAL IN THE p-ADIC INTEGER RING

  • Jang, Lee-Chae
    • Journal of the Chungcheong Mathematical Society
    • /
    • v.23 no.2
    • /
    • pp.207-213
    • /
    • 2010
  • In this paper, we define the q-extension of the Hardy-Littlewood-type maximal operator related to q-Volkenborn integral. By the meaning of the extension of q-Volkenborn integral, we obtain the boundedness of the q-extension of the Hardy-Littlewood-type maximal operator in the p-adic integer ring.

A NOTE ON THE WEIGHTED q-HARDY-LITTLEWOOD-TYPE MAXIMAL OPERATOR WITH RESPECT TO q-VOLKENBORN INTEGRAL IN THE p-ADIC INTEGER RING

  • Araci, Serkan;Acikgoz, Mehmet
    • Journal of applied mathematics & informatics
    • /
    • v.31 no.3_4
    • /
    • pp.365-372
    • /
    • 2013
  • The essential aim of this paper is to define weighted $q$-Hardylittlewood-type maximal operator by means of $p$-adic $q$-invariant distribution on $\mathbb{Z}_p$. Moreover, we give some interesting properties concerning this type maximal operator.

IDENTITIES OF SYMMETRY FOR THE HIGHER ORDER q-BERNOULLI POLYNOMIALS

  • Son, Jin-Woo
    • Journal of the Korean Mathematical Society
    • /
    • v.51 no.5
    • /
    • pp.1045-1073
    • /
    • 2014
  • The study of the identities of symmetry for the Bernoulli polynomials arises from the study of Gauss's multiplication formula for the gamma function. There are many works in this direction. In the sense of p-adic analysis, the q-Bernoulli polynomials are natural extensions of the Bernoulli and Apostol-Bernoulli polynomials (see the introduction of this paper). By using the N-fold iterated Volkenborn integral, we derive serval identities of symmetry related to the q-extension power sums and the higher order q-Bernoulli polynomials. Many previous results are special cases of the results presented in this paper, including Tuenter's classical results on the symmetry relation between the power sum polynomials and the Bernoulli numbers in [A symmetry of power sum polynomials and Bernoulli numbers, Amer. Math. Monthly 108 (2001), no. 3, 258-261] and D. S. Kim's eight basic identities of symmetry in three variables related to the q-analogue power sums and the q-Bernoulli polynomials in [Identities of symmetry for q-Bernoulli polynomials, Comput. Math. Appl. 60 (2010), no. 8, 2350-2359].

THE q-ANALOGUE OF TWISTED LERCH TYPE EULER ZETA FUNCTIONS

  • Jang, Lee-Chae
    • Bulletin of the Korean Mathematical Society
    • /
    • v.47 no.6
    • /
    • pp.1181-1188
    • /
    • 2010
  • q-Volkenborn integrals ([8]) and fermionic invariant q-integrals ([12]) are introduced by T. Kim. By using these integrals, Euler q-zeta functions are introduced by T. Kim ([18]). Then, by using the Euler q-zeta functions, S.-H. Rim, S. J. Lee, E. J. Moon, and J. H. Jin ([25]) studied q-Genocchi zeta functions. And also Y. H. Kim, W. Kim, and C. S. Ryoo ([7]) investigated twisted q-zeta functions and their applications. In this paper, we consider the q-analogue of twisted Lerch type Euler zeta functions defined by $${\varsigma}E,q,\varepsilon(s)=[2]q \sum\limits_{n=0}^\infty\frac{(-1)^n\epsilon^nq^{sn}}{[n]_q}$$ where 0 < q < 1, $\mathfrak{R}$(s) > 1, $\varepsilon{\in}T_p$, which are compared with Euler q-zeta functions in the reference ([18]). Furthermore, we give the q-extensions of the above twisted Lerch type Euler zeta functions at negative integers which interpolate twisted q-Euler polynomials.